A certain new method for the approximate integration of systems of differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1133-1135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_6_a17,
author = {A. E. Gel'man},
title = {A certain new method for the approximate integration of systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1133--1135},
year = {1975},
volume = {11},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_6_a17/}
}
A. E. Gel'man. A certain new method for the approximate integration of systems of differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1133-1135. http://geodesic.mathdoc.fr/item/DE_1975_11_6_a17/